Revista Matemática Iberoamericana
Full-Text PDF (265 KB) | Metadata | Table of Contents | RMI summary
Published online: 2014-08-27
On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian ringsRyszard Mazurek and Michał Ziembowski (1) Białystok University of Technology, Poland
(2) Warsaw University of Technology, Poland
In this paper we apply Ferrero–Sant’Ana’s characterization of right distributive rings via saturations to prove that all right distributive rings are Armendariz relative to any unique product monoid. As an immediate consequence we obtain that all right distributive rings are Armendariz. We apply this result to give a new proof of the well-known fact that all right duo right distributive rings are right Gaussian. We also show that for any nontrivial unique product monoid $S$, the class of Armendariz rings relative to $S$ is contained in the class of Armendariz rings, and we present an example of a unique product monoid $S$ for which this containment is strict.
Keywords: Right distributive ring, Armendariz ring, Armendariz ring relative to a monoid, right Gaussian ring, saturation of a right ideal, unique product monoid
Mazurek Ryszard, Ziembowski Michał: On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian rings. Rev. Mat. Iberoam. 30 (2014), 1073-1088. doi: 10.4171/RMI/807